# SDR 2008UALA02021

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 40,377 hours, 11,216 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS SPOILERS MSG ON UPPER EICAS AND ON OVERHEAD PANEL.  REPLACED SPOILER CONTROL MODULE- M535 WAS FAULTING GROUND TEST.
